Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Gall bladder removed, still have constant bloating, upset stomach, alternate constipation and diarrhea. Diagnosed IBS. Cause ?

Hi, I have been diagnosed with IBS but I feel there is more to what is going on and would like to get down to the root of what is causing my problems. I had my gallbladder removed 4 years ago and still having the same issues I had prior to the surgery. I constantly have bloating , upset stomach, periods of constipation then diarrhea, headaches, and fatigue. Recently I was placed on an anxiety medicine Buspar , but had to stop taking it because of the extreme side effects I was having. Ever since I stopped taking Buspar, I have had bad headaches, stiff neck , and joint pain. Anxiety has been thought to be the main culprit but I am not so certain of this. There s not much of anything I can eat that doesnt set my stomach problems off. Not eating greasy fried foods help some but does not cure or resolve my issue completely. This interferes with my daily lifestyle and I would like to find some relief. Please help!
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
gall bladder has been removed you cannot digest fatty food take non oily non fatty no greesy foods
but if problems are still there your body is reacting to food proteins
get allergy doctor consultation who can find by taking blood serum tests for specific antibodies of milk wheat potato and other food you take
withdraw for results
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor